Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Geodesics on surfaces of revolution


Author: Donald P. Ling
Journal: Trans. Amer. Math. Soc. 59 (1946), 415-429
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1946-0015880-3
MathSciNet review: 0015880
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0015880-3
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society